# SDR MASA200400670

- Difficulty date: November 30, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 4,538 hours, 3,884 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7246 DEN, WITH TAKEOFF CONFIG OK RECEIVED AILERON CONFIG WARNING AND AILERON TRIM WARNING.  MAINTENANCE CLEANED TRIM SWITCH, OPS CHECKED GOOD.
